Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the boundedness of solutions of nonlinear differential equations.

Author: V. Lakshmikanth
Journal: Proc. Amer. Math. Soc. 8 (1957), 1044-1048
MSC: Primary 34.00
MathSciNet review: 0096860
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Kamke, Differentialgleichungen reeller Funktionen, Leipzig, 1930.
  • [2] Richard Bellman, The boundedness of solutions of linear differential equations, Duke Math. J. 14 (1947), 83–97. MR 0021189
  • [3] Aurel Wintner, Asymptotic equilibria, Amer. J. Math. 68 (1946), 125–132. MR 0014529,
  • [4] -, An abelian lemma concerning asymptotic equilibria, ibid.
  • [5] B. Viswanatham, On the asymptotic behaviour of solutions of non-linear differential equations. Proceedings of the Indian Academy of Sciences vol. 36 (1952).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society